Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dizziness, prescribed alprazolam. Advice?

21st september this year for the first time i experienced head reeling in the evening.After checking my BP-160/100 Dr advised me to take alprazolam 50 mg 1 tablet after food in the night sleep properly and come next morning.It was 140/100 next morning,120/80 in the evening no more head reeling.Two days later again I suffered same head reeling in by 11 AM this time BP was 118/78 then.I did not take any medicine but after taking lunch by 1 PM I got relieved.I am 47 year male.Kindly advise me medication ,food and exercise to get complete relief.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Regarding food and exercise i advice you to take good healthy food
like fresh seasonal fruites of all types provided you dont have Diabetes or Kidney problem
green leafy vegetables , take good amount of oral fluids in form of plain water , fruit juice, buttermilk
Regarding exercise do regular walking and do pranayam and relaxing yogas
Regarding medication :Medication can be adviced on authorized prescription only
take care
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor